# SDR AALA202403083350

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,274 hours, 33,759 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 005840
- Condition: Failed
- Location: Zone 100
- Part time: 67,273 hours, 33,759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE, GENERATOR 1 FAILED. ASSOCIATED AC1 BUS FAULT RESULTED IN APU BEING UNABLE TO POWER LEFT SIDE. DOWN TO SINGLE GENERATOR POWERING AIRCRAFT (APU ON, BUT NOT CONNECTED), DECLARED EMERGENCY AND LANDED IN CLT. **SUPPLEMENTAL REPORT FOR AALA202403073350: REPLACED TRANSFORMER 1 (AALA202403086909), TRANSFORMER 2 (AALA202403084994), RELAY 8PC1 (AALA202403083133), GENERATOR CONTROL UNIT 1, CONTACTOR 11XU1 (AALA202403085393), CONTACTOR 11XU2 (AALA202403085861), AND CONTACTOR 9XU1(AALA202403086428).** (CLOSED).
